# SDR AALA201704039027

- Difficulty date: March 30, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N437AA
- Make and model: Doug MD 83
- Aircraft serial: 49455
- Aircraft time: 89,077 hours, 42,391 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CAPTAIN SAW AN ARC EMANATE FROM HIS WINDSHIELD AFTER WINDOW HEAT WAS OPERATIVE FOR SEVERAL MINUTES. MEL PROCEDURE WAS APPLIED AND THE FLIGHT CONTINUED TO DSM WITHOUT FURTHER INCIDENT. MAINTENANCE REPAIRED WIRES TO TERMINAL ENDS OF CAPTAIN'S ANTI-FOG THERMAL SWITCH WITH HEAT SHRINK IAW CH 20-20-01. OPS GOOD. THE AIRCRAFT WAS NOT GROUNDED.
